Third-order asymptotic expansion of M-estimators for diffusion processes

Search this Article

Journal

  • Annals of the Institute of Statistical Mathematics

    Annals of the Institute of Statistical Mathematics 61(3), 629-661, 2009-09

    Springer

Cited by:  1

Codes

  • NII Article ID (NAID)
    40016772332
  • NII NACSIS-CAT ID (NCID)
    AA00026236
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    00203157
  • NDL Article ID
    10384159
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z51-A48
  • Data Source
    CJPref  NDL 
Page Top